The colored Jones polynomials of the figure-eight knot and the volumes of three-manifolds obtained by Dehn surgeries

Tom 184 / 2004

Hitoshi Murakami Fundamenta Mathematicae 184 (2004), 269-289 MSC: Primary 57M27, 57M50. DOI: 10.4064/fm184-0-15

Streszczenie

I describe how the colored Jones polynomials of the figure-eight knot determine the volumes of the three-manifolds obtained by Dehn surgeries along it, according to my joint work with Y. Yokota.

Autorzy

  • Hitoshi MurakamiDepartment of Mathematics
    Tokyo Institute of Technology
    Oh-okayama, Meguro, Tokyo 152-8551, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek